# SDR RAIA00610003

- Difficulty date: October 3, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 16,659 hours, 14,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - INSP - LEVEL 2 CORROSION ON L-SHAPED PROFILE AT Y=0.0 AND FRAME 20.  MAINTENANCE REMOVED AND REPLACED THE L-SHAPED PROFILE AT Y=0.0 AND FRAME 20.
